Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am basically a Web/App developer and a student too. I spend about 3-5 hours daily for my part time job but recently I have been sticked with some problem in my eyes. I start having tears in my eye while working on laptop, smartphone or during studies. I recently approached an ophthalmologist and he offered me a Anti-Reflective coating lens with -0.25 D and told me that the problem will be solved. He gave me advice that wear these glasses while working on devices and during studies. But still I am encountering the same problem. Please tell me what could I do as irritation, tears start pouring from my eyes. While writing this issue also I get the same problem. Please tell me the solution to the problem. Any medicine or a home treatment or any precaution or any advice. Please suggest as quickly as possible.

1 Doctor Answered
I am basically a Web/App developer and a student too. I s...
Hello Prolonged working on laptop/TV/mobile can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include a. Headaches b blurred vision c. Neck pain d redness in the eyes e. Eye strain f dry eyes sometimes watery eyes these symptoms can be further aggravated by improper lighting conditions. Measures to reduce this include 1. Work under proper light. 2. Blink a lot. 3. Cold compresses 4. Use good lubricating eyedrop.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.